# SDR ASAA11510504

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 13,546 hours, 4,388 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296942
- Part serial: 8262
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 28,909 hours, 10,903 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED TRIP OFF ILLUMINATED EARLY IN THE DESCENT PASSING THRU FL370 N1 WERE AT 63 PERCENT LEFT PACK PRESSURE AT 31 PSI.  RESET 1 X THEN REILLUMINATED AGAIN WHILE IN THE DESCENT.  REPLACED BLEED AIR OVERTEMP SENSOR INTERAL LEAK (450 THERMO) REF AMM 36 11 05 LEAK CHECKS GOOD.  REPLACED HIGH STAGE REGULATOR (FAILED OVERPRESSURE FUNCTION) REF AMM 36 11 07 OPS & LEAK CHECK GOOD.  ACCOMP ENG BLEED AIR CROSSOVER OPS TEST PER 36 11 00 710 801 REMAINED AT 80 PERCENT N1 FOR 5 MINS OPS CHECK GOOD.
